# SDR AALA202105178934

- Difficulty date: May 3, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175604800
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA FOUND ON FLOOR PANEL 261PF LOCATED AT STA FR 69, BUTT LINE -Y1292. L= 16.8 INCHES , W= 4 INCHES. REPLACED FLOOR PANEL 261PF PER SRM 53-02-00-300-011.
